MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 8 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 8 CEM; KNEE FEMORAL
Model Number 1504-40-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hey (b)(6)! did you find out any more information? i had a meeting with (b)(6) this morning and filled her in with as much information as i could.It looks like she's already let the (b)(6) that i will be leaving.I got an email from my supervisor from (b)(6) wanting to know if i had an idea of when the start date will be, but i let them know that you guys are still trying to figure all that out.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The event description for the initial medwatch was submitted with incorrect information that was unintentionally pasted into the report.If relevant information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address infection date of implantation: (b)(6) 2019, date of revision: (b)(6) 2021, (left knee).Treatment: revision of all products (femur construct, tibial construct, insert, and patella components).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received indicated that the primary operative notes and the first revision procedure notes were not provided within this set of medical records.It is unknown, at this time, what the manufacturer of the primary implants or first revision surgery were.Unknown if depuy ¿ dates of primary and first revision surgeries also not provided.Revision operative notes (b)(6) 2019 indicate the patient received a left total knee revision due to infection.It is unknown if depuy products were implanted at this surgery.Re-implantation operative notes (b)(6) 2019 indicate the patient received a left total knee re-implantation due to infection markers were satisfactory for re-implantation.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2021 indicate the patient received a left total knee revision due to infection.The surgery was completed without indication of complication by the surgeon.(b)(4).Revision operative notes (b)(6) 2021 indicate the patient received a left total knee revision due to pain, swelling and hematogenous spread of infection.The surgery was completed without indication of complication by the surgeon.(b)(4).

Brand Name
ATTUNE CRS FEMORAL LT SZ 8 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12705716
Report Number1818910-2021-23756
Device Sequence Number11109796
Product Code JWH
UDI-Device Identifier10603295042211
UDI-Public10603295042211
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-108
Device Catalogue Number150440108
Device Lot NumberJ2445G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer10/15/2021
11/03/2021
11/23/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date10/27/2021
11/18/2021
11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 14MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY CMW 2 20G; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; UNK ATTUNE KNEE PATELLA; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 14MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY CMW 2 20G; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; UNK ATTUNE KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic